Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it ok to take nicotine patches while having gastritis?

I have gastritis and the doctor gave me dexiliant 60mg and carafate he want me to stop smoking Is nicotine patches ok to use ??? Every time I take my medication in the morning I feel like I can t swallow and something stuck on my throat and the only time I can get relief is when I burp It have been one month already
Mon, 25 Aug 2014
Report Abuse
Addiction Medicine Specialist 's  Response
well... nicotine unquestionably has effect on the gut.
Oh, dexilant has wax/gum built into it so the LARGE TABLET doesn't dissolve and gives drug over a full day. It often needs a fair amt of water to wash it down and sitting/standing for at least 30 min after taking it.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My boy friend taking duragesic patch for his spinal cord injure(7 surgery), the side affect of this patch have caused him having gastrointesstinal...